Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 896478, 10 pages
http://dx.doi.org/10.1155/2014/896478
Research Article

1 : 3 Resonance and Chaos in a Discrete Hindmarsh-Rose Model

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 10 July 2014; Accepted 30 November 2014; Published 17 December 2014

Academic Editor: Zhidong Teng

Copyright © 2014 Bo Li and Zhimin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Wencheng Guo, Jiandong Yang, Mingjiang Wang, and Xu Lai, “Nonlinear modeling and stability analysis of hydro-turbine governing system with sloping ceiling tailrace tunnel under load disturbance,” Energy Conversion And Management, vol. 106, pp. 127–138, 2015. View at Publisher · View at Google Scholar
  • Jingli Ren, and Liping Yu, “Codimension-Two Bifurcation, Chaos and Control in a Discrete-Time Information Diffusion Model,” Journal of Nonlinear Science, 2016. View at Publisher · View at Google Scholar
  • Qiaoling Chen, and Zhidong Teng, “Codimension-two bifurcation analysis of a discrete predator–prey model with nonmonotonic functional response,” Journal of Difference Equations and Applications, vol. 23, no. 12, pp. 2093–2115, 2017. View at Publisher · View at Google Scholar